# SDR C2XA09SH301

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,151 hours, 10,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 SUPPORT BETWEEN STR 18L-17L HAS CORROSION AT BEND.  MAINTENANCE COMPLETED REPAIR OF FRAME 65 BETWEEN STR 17L-18L IAW IC2009-145/07501A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
